# SDR 95ZZZX5640

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135BG
- Make and model: Cessna 414A
- Aircraft serial: 414A0419
- Engine: Cont TSIO520NB
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: M3816
- Condition: Corroded
- Location: Lock Ring
- Part time: 105 hours
- Component: Slick, 6320
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO FAILED, REMOVED AND DISASSEMBLED AND FOUND SEVERE CORROSION ON DISTRIBUTOR GEAR, PN M-3056, ROTOR GEAR, PN 3828, POINT SET M3081 AND CAPACITOR, PN M-3816.  CAUSE OF FAILURE WAS LOCK RING HOLDING PIG TAIL ON CAPACITOR TERMINAL HAD CORRODED AND SPLIT LETTING PIG TAIL CONTACT HOUSING AND SHORTING OUT POINTS.  SUBMITTER STATED IT IS CLEAR THIS IS BEING CAUSED BY PRESSURIZATION OF MAGNETOES OFF TURBOCHARGER.  PRESSURIZATION LINES SHOULD BE REMOVED.
